# SDR AALA20070798

- Difficulty date: May 3, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO- EMERGENCY LIGHT AT MID GALLEY RIGHT SIDEWALL MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT MID GALLEY RIGHT SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
